# SDR SWIA2020072951505

- Difficulty date: June 22, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE - FS 533 BETWEEN STGRS 27 AND 26L - D RING CUP MOUNTING BRKT CORRODED AROUND NUTPLATES.    REMOVED CORROSION FROM FWD BAGGAGE BAY D RING CUP BRACKET AT FS533 BETWEEN STGR27 AND STGR26L, REF CRJ 700 SRM, PART IS OUT OF LIMITS DUE TO NO DAMAGE ALLOWED IAW SRM. REMOVED AND REPLACED D RING CUP BRACKET. SEE CONTINUATION CARD FOR DETAILS
